# SDR C2XA09SH198

- Difficulty date: July 19, 2009
- Submitted: July 19, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 33
- Aircraft time: 23,571 hours, 22,008 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: PE64042H5016050
- Condition: Migrated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT GROUND SPOILER OTBD ATTACH BRACKET INBD HAT BUSHING IS MIGRATED.  MX COMPLETED REPAIR OF RT GROUND SPOILER OTBD ATTACH BRACKET INBD HAT BUSHING IAW EC5740-01152 REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
